Volume 19 (2015)

Download this article
Download this article For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications
Symplectic $4$–manifolds, Stein domains, Seiberg–Witten theory and mapping class groups

András I Stipsicz

Geometry & Topology Monographs 19 (2015) 173–200
Bibliography
1 S Akbulut, B Ozbagci, Lefschetz fibrations on compact Stein surfaces, Geom. Topol. 5 (2001) 319 MR1825664
2 M F Atiyah, The signature of fibre-bundles, from: "Global Analysis", Univ. Tokyo Press (1969) 73 MR0254864
3 R I Baykur, J Van Horn-Morris, Families of contact 3–manifolds with arbitrarily large Stein fillings, preprint (2012) arXiv:1208.0528
4 R I Baykur, J Van Horn-Morris, Topological complexity of symplectic 4–manifolds and Stein fillings, preprint (2012) arXiv:1212.1699
5 M Bestvina, K Fujiwara, Bounded cohomology of subgroups of mapping class groups, Geom. Topol. 6 (2002) 69 MR1914565
6 J Bowden, D Crowley, A I Stipsicz, The topology of Stein fillable manifolds in high dimensions, I, Proc. Lond. Math. Soc. 109 (2014) 1363 MR3293153
7 V Braungardt, D Kotschick, Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality, Trans. Amer. Math. Soc. 355 (2003) 3217 MR1974683
8 J Bryan, R Donagi, Surface bundles over surfaces of small genus, Geom. Topol. 6 (2002) 59 MR1885589
9 J Bryan, R Donagi, A I Stipsicz, Surface bundles: Some interesting examples, Turkish J. Math. 25 (2001) 61 MR1829079
10 S S Chern, F Hirzebruch, J P Serre, On the index of a fibered manifold, Proc. Amer. Math. Soc. 8 (1957) 587 MR0087943
11 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : Symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012) MR3012475
12 E Dalyan, M Korkmaz, M Pamuk, Arbitrarily long factorizations in mapping class groups, preprint (2014) arXiv:1309.3778
13 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
14 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math. 1 (1990) 29 MR1044658
15 H Endo, A construction of surface bundles over surfaces with non-zero signature, Osaka J. Math. 35 (1998) 915 MR1659565
16 H Endo, M Korkmaz, D Kotschick, B Ozbagci, A Stipsicz, Commutators, Lefschetz fibrations and the signatures of surface bundles, Topology 41 (2002) 961 MR1923994
17 H Endo, D Kotschick, Bounded cohomology and non-uniform perfection of mapping class groups, Invent. Math. 144 (2001) 169 MR1821147
18 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
19 R E Gompf, The topology of symplectic manifolds, Turkish J. Math. 25 (2001) 43 MR1829078
20 R E Gompf, Toward a topological characterization of symplectic manifolds, J. Symplectic Geom. 2 (2004) 177 MR2108373
21 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
22 U Hamenstaedt, Signatures of surface bundles and Milnor Wood inequalities, preprint (2012) arXiv:1206.0263
23 J A Hillman, Sections of surface bundles, preprint (2014) arXiv:1309.3803
24 F Hirzebruch, H Hopf, Felder von Flächenelementen in 4–dimensionalen Mannigfaltigkeiten, Math. Ann. 136 (1958) 156 MR0100844
25 K Kodaira, A certain type of irregular algebraic surfaces, J. Analyse Math. 19 (1967) 207 MR0216521
26 M Korkmaz, Stable commutator length of a Dehn twist, Michigan Math. J. 52 (2004) 23 MR2043394
27 M Korkmaz, B Ozbagci, Minimal number of singular fibers in a Lefschetz fibration, Proc. Amer. Math. Soc. 129 (2001) 1545 MR1713513
28 D Kotschick, Signatures, monopoles and mapping class groups, Math. Res. Lett. 5 (1998) 227 MR1617905
29 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
30 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
31 C LeBrun, Einstein metrics and Mostow rigidity, Math. Res. Lett. 2 (1995) 1 MR1312972
32 P Lisca, Symplectic fillings and positive scalar curvature, Geom. Topol. 2 (1998) 103 MR1633282
33 P Lisca, G Matić, Stein 4–manifolds with boundary and contact structures, Topology Appl. 88 (1998) 55 MR1634563
34 S Lisi, J Van Horn-Morris, C Wendl, On symplectic fillings of spinal open book decompositions
35 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of B4, Invent. Math. 143 (2001) 325 MR1835390
36 W Meyer, Die Signatur von Flächenbündeln, Math. Ann. 201 (1973) 239 MR0331382
37 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, 44, Princeton Univ. Press (1996) MR1367507
38 L I Nicolaescu, Notes on Seiberg–Witten theory, 28, Amer. Math. Soc. (2000) MR1787219
39 B Siebert, G Tian, On the holomorphicity of genus-two Lefschetz fibrations, Ann. of Math. 161 (2005) 959 MR2153404
40 A I Stipsicz, On the number of vanishing cycles in Lefschetz fibrations, Math. Res. Lett. 6 (1999) 449 MR1713143
41 A I Stipsicz, Sections of Lefschetz fibrations and Stein fillings, Turkish J. Math. 25 (2001) 97 MR1829081
42 A I Stipsicz, Singular fibers in Lefschetz fibrations on manifolds with b2+ = 1, Topology Appl. 117 (2002) 9 MR1874001
43 A I Stipsicz, On the geography of Stein fillings of certain 3–manifolds, Michigan Math. J. 51 (2003) 327 MR1992949
44 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
45 C H Taubes, SW Gr : From the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
46 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021